# SDR AALA202311159953

- Difficulty date: November 6, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT 80VU RACK RIGHT HAND LOWER LATERAL FITTING LUG BORE WORN / OUT OF ROUND BETWEEN FR 23 AND FR 24 AT S32R. REPLACED LATERAL FITTING PER EA 348015.
